# SDR FDEA201801180118

- Difficulty date: January 18, 2018
- Submitted: January 19, 2018
- Operation: Air carrier
- Aircraft: N676FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 790
- Aircraft time: 27,734 hours, 15,343 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: R5327049020000
- Condition: Corroded
- Location: Frame 69
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK FLANGES UPPER AND LOWER SURFACES AT FRAME 69,  Y0.   CORROSION FOUND OUT OF LIMITS IAW SRM 53-10-16.  REMOVED AND REPLACED THE SECTION IAW SRM 51-  27-11, AND SRM 51-40-44.  INSTALLED THE SPLICES IAW SRM 53-10-16, FIG 201B, AND SRM 51-40-21.    MAJOR REPAIR.
